MAUDE Adverse Event Report: TERUMO CLINICAL SUPPLY CO., LTD. PROGREAT LAMBDA; MICRO CATHETER SYSTEM

TERUMO CLINICAL SUPPLY CO., LTD. PROGREAT LAMBDA; MICRO CATHETER SYSTEM
Model Number CC*M1916SN
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: procode: dqo, kra.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.Terumo medical corporation (tmc) (importer), registration no.(b)(4), is submitting this report on behalf of terumo clinical supply co., ltd.(manufacturer), registration no.3009500972.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the first coil became stuck, so they took the micro out and put it back.A 2mm coil then worked.On the third coil attempt, it became stuck again.While pushing a runthrough wire, the wire perforated the catheter.They were able to take it out before the distal segment broke off.The procedure performed was an hae procedure.The estimated blood loss was less than 250cc.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d9 and to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.We investigated similar complaints that had occurred in the past.As a result, there had been no similar complaints about the production lot 250203090 in the past.However, we could not identify the occurrence cause of the following reasons.The involved device was not returned, and we couldn't perform the detailed investigation.It occurred with normal usage.Details of the occurrence situation were unknown.There have been no prior similar complaints within the same lot, and no abnormalities were identified that would indicate a potential risk of penetration due to the use of a guidewire.Terumo medical corporation (tmc) (importer), registration no.2243441, is submitting this report on behalf of terumo clinical supply co., ltd.(manufacturer), registration no.3009500972.

Brand Name
PROGREAT LAMBDA
Common Device Name
MICRO CATHETER SYSTEM
Manufacturer (Section D)
TERUMO CLINICAL SUPPLY CO., LTD.
3 kawashima-takehayamachi
kakamigahara
gifu, 501-6 024
JA  501-6024
Manufacturer (Section G)
TERUMO CLINICAL SUPPLY CO., LTD.
reg. no. 3009500972
3 kawashima-takehayamachi
kakamigahara, gifu 501-6 024
JA   501-6024
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24090313
Report Number3009500972-2025-00026
Device Sequence Number21384942
Product Code DQO
UDI-Device Identifier04987350740984
UDI-Public04987350740984
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC*M1916SN
Device Catalogue NumberCCM1916SN
Device Lot Number250203090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown